In this paper we study zero-dimensional subschemes of ruled varieties, with a particular attention to the case of Hirzebruch surfaces and rational normal scrolls razionali. The study is mainly based on the application of Horace method and Terracini Lemma.

Ballico, E., Bocci, C., & Fontanari, C. (2004). Zero-dimensional schemes of ruled varieties. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 2, 538-560.

Zero-dimensional schemes of ruled varieties

BOCCI, CRISTIANO;
2004

Abstract

In this paper we study zero-dimensional subschemes of ruled varieties, with a particular attention to the case of Hirzebruch surfaces and rational normal scrolls razionali. The study is mainly based on the application of Horace method and Terracini Lemma.
File in questo prodotto:
File Dimensione Formato  
bbf.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 348.14 kB
Formato Adobe PDF
348.14 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/12408
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo